I was diagnosed with HIV in January 2013 during regular HIV testing. My CD4 count was 91 and my GP put me straight on Tribuss.
I’ve never been sick of any illness since July 2012. I’d like to know about Tribuss. What do I do if I forgot to take the pill and remember only the next day?
I have also been given Trixazole (Bactrim). Should I take the pill as well?
And what mult-vitamins will be good for me?
Is there anything I can do to avoid body shape change when on medication (Tribuss)?
I have been on odimune for three months now. I have developed rash on my arms, should i be worried or what can I use to treat it?
I have been diagnosed for a year now and I am on medication.
My viral load quickly went to undetectable and my CD4 count is 650.
I am prone to get colds. Everytime I get sick I worry that the cause is HIV. I fall into deep depression and worry. What can I do to overcome these anxieties?
I feel like a pest when I call the doctor’s office and am told I am fine, but I can’t get the feeling that I am a walking disease who is close to death out of my head. I pray for a cure every day.
I have been positive for 14 years without any complications, nothing.
A few months ago, I had some tingling started around my eyes and then a rash (not severe).
I decided it was time for treatment, visited the doctor, did the necessary tests (CD4 = 247) and (viral load = 12,000 copies).
Treatment regime = Odimune.
I researched this and am scared. Please explains what happens from here on with regards to HIV progression to AIDS, and what does odimune exactly do? Apart from the doc explains?
Is the rash on my body caused by my HIV medication – I am taking Atripla?
I’m having problems with diarrhoea, and feeling bloated.
Is this an effect from my HIV drugs?
I am worried that this will stop my medication from working.
These are the most frequently asked questions (FAQs) about efavirenz (Sustiva). Are my mood changes because of Atripla? How long do efavirenz side effects last? Do I have to put up with efavirenz side effects? What are the alternatives to …
I’ve been trying to understand on average, the daily rate of decrease in viral load following initial treatment.
I’m guessing that this changes over time and varies from case to case according to the chosen treatment, CD4 count and viral load level and possibly other factors.
However, supposing that the viral load is around 100,000, the CD4 count is around 400 and the treatment used is Atripla, could anyone please let me know the expected % decrease of viral load level per day at least within the 1st month of treatment?
Thank you for the help.
I hear you say its advisable to take odimune (efavrienz+ FTC+ tenofovir) at bed time and its only taken on empty stomach, how long exactly should i stay away from food before taking it? The reason i am asking this is I can not starve the whole day before taking the tablet.
I started taking ARVs in 2004. I was on stavudine and I developed buffalo hump and the distribution of fats is abnormal. My
doctor changed me to Atripla. The distribution of fats is not remedied.
I now feel abnormal and have a low-self esteem and I’m too fat.
How can I remedy the situation. I’m embarrassed.
Please help me also curb my appetite, because I eat too much.
I found out I was pregnant when already on Atripla and my concerns were what I had read up on efavirenz (initially). I’m 43 and this is my first pregnancy, and this latter issue is now more worrisome than the previous one. Your input, please!?
Thank you once again for your prompt response on my last email. I do still have a cloud of uncertainty about this disease I have and would really appreciate it if you could clarify a few things for me.
Firstly, I went to see a gynaecologist last year August who advised me to take ARVs. The reason for that was because I was ready to fall pregnant. My CD4 count was 1085 at the time and although very high the gynaecologist insisted that I take the ARVs and actually refused to help me unless I started treatment with immediate effect.
I decided to get a 2nd opinion because my GP was against her diagnosis. As I asked other medical doctors they advised that I did not need to take ARVs as the WHO indicated ARV treatment for patients who’s CD4 count is 350 or below.
My visits to that gynaecologist who insisted I take treatment were cancelled as I felt strong and wanted to wait till I become pregnant to start mother to child prevention, not a lifetime ARV treatment.
I have since tried to do a home insemination with my boyfriend who is HIV negative but it has since failed. I’m still not yet pregnant. Due to the stress I’ve been going through, my CD4 count unfortunately dropped to 635. My plan was to fall pregnant without taking ARVs, but I’m afraid that too is failing.
I’m sooo discouraged lately and am not sure whether to start taking ARVs despite my CD4 count still being above 350 or to persue falling pregnant and taking Nevarapine during pregnancy to protect my unborn child.
I’ve also bought the Atripla pills and the information pamphlet indicated a warning that they shouldn’t be taken if planning to fall pregnant and if currenctly pregnant. Which confused me even more because I am trying to fall pregnant. I’m scared that the longer I prolong the inevitability of taking ARVs the higher my risk will be of conceiving a healthy baby.
Kindly please help me… Should i start taking ARVs or not? And if so, why? Your response is once again appreciated. Thank you.
I am HIV positive and suffering from recurrent herpes simplex. What can be the reason? I am on Atripla treatment.
Truvada is the tradename for a fixed dose combination of two HIV drugs, tenofovir and FTC. Trustiva is a generic combination pill, containing efavirenz, tenofovir and FTC. The branded version of this pill is a combination called Atripla.
I am very surprised now because I just found out accidentally on the internet that Echinacea should NOT be used by hiv positive people!
Is that true? Why? I have been using it for many months now and I thought it was improving my health!
I also need to know if Valeriana and HIV drugs have any interactions.
Hi. I have just started taking tenofovir,emtricitabine + Stocrin. My doctor said to take once a day (7pm my regular time taking my meds).
May I know what side effects I could get?
Previously I was on Stocrin+3TC+Lamivodine (7am and 7pm).
My latest CD4 was 501 and VL below 20.
After recently using Trustiva tablets for HIV, some digestion and motion problems occurred for a few times. Is this routinely caused by the the tablet or is it caused by other factors?
Could please give me an advice regarding the increase in my viral load. I’ve on treatment for five years and I was using Truvada (tenofovir+FTC) and nevirapine for my first 3 years. My viral load was undectateble. Then last year I changed to Atripla and my recent blood test shows that my viral load is dectetable to 35,000. And I’m experiencing the dizzness and headache.
Hello – I am on the following combination: ritonavir, truvada and atazanavir. I have been on this since march (9-months) and it is working really well. I have had no side effects, can tolerate it well and I was undetectable very quickly (still am and my CD4 is climbing gradually).
My doctor, however, suggested that next year she would want to change my combination to Nevirapine. She says it is tolerated just as well but the best bit is that it is only one tablet rather than the three I am now taking. Also it is cheaper.
I want to ask – is there a point in changing therapy if I am tolerating it well and it is working? It is annoying having to take three tablets I agree but I am now (almost) used to it.
Also, is Nevirapine relatively new? I read that the combination I am on is good for women of child bearing age, it is much safer (I am female).
I dont know what to make of this – my main reason for changing would be ease of one tablet but why fix something if it isnt broken?
I am worried that changing therapy might undo all my good work, esp. if the current therapy is working…..plus having to settle into a new regime…and any potential side effects (my first combination was with efavirenz to which I had a horrific allergic reaction…)
Lastly, how likely is a one pill formulation in my current combination? Three tablets is not ideal….